Tokyo Journal of Mathematics

Hamiltonian Minimal Lagrangian Cones in ${\mathbb C}^{m}$

Hiroshi IRIYEH

Full-text: Open access

Abstract

We give a correspondence among a Hamiltonian minimal Lagrangian cone in ${\mathbb C}^{m}$, a Legendrian minimal Legendrian submanifold in the unit sphere $S^{2m-1}(1)$ and a Hamiltonian minimal Lagrangian submanifold in the complex projective space ${\mathbb C}P^{m-1}$. As an application of this result, we prove that a Hamiltonian minimal Lagrangian cone in ${\mathbb C}^{m}$ such that the first Betti number of its link is 0 must be a special Lagrangian cone. Moreover, we construct Hamiltonian minimal (non-minimal) Lagrangian cones in ${\mathbb C}^{3}$ with a toroidal link, which are parametrized by a triple of relatively prime positive integers $(p,q,r)$, and discuss their Hamiltonian stabilities.

Article information

Source
Tokyo J. Math., Volume 28, Number 1 (2005), 91-107.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208282

Digital Object Identifier
doi:10.3836/tjm/1244208282

Mathematical Reviews number (MathSciNet)
MR2149626

Zentralblatt MATH identifier
1087.53057

Citation

IRIYEH, Hiroshi. Hamiltonian Minimal Lagrangian Cones in ${\mathbb C}^{m}$. Tokyo J. Math. 28 (2005), no. 1, 91--107. doi:10.3836/tjm/1244208282. https://projecteuclid.org/euclid.tjm/1244208282


Export citation

References

  • D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Mathematics 509, (1976) Springer,
  • R. Harvey and H. B. Lawson, Calibrated geometries, Acta Math. 148 (1982), 47–157.
  • M. Haskins, Special Lagrangian cones, Amer. J. Math. 126 (2004), 845–871.
  • D. Joyce, Special Lagrangian m-folds in ${\mathbb C}^{m}$ with symmetries, Duke Math. J. 115 (2002), 1–51.
  • Y.G. Oh, Volume minimization of Lagrangian submanifolds under Hamiltonian deformations, Math. Z. 212 (1993), 175-192.
  • H. Ono, Second variation and Legendrian stabilities of minimal Legendrian submanifolds in Sasakian manifolds, preprint.
  • H. Reckziegel, A correspondence between horizontal submanifolds of Sasakian manifolds and totally real submanifolds of Kähler manifolds, Topics in differential geometry, Vol. I, II (Debrecen, 1984), North-Holland, (1988), 1063–1081.
  • R. Schoen and J. Wolfson, Minimizing area among lagrangian surfaces: The mapping problem, J. Diff. Geom. 58 (2001), 1–86.
  • A. Strominger, S.T. Yau and E. Zaslow, Mirror symmetry is T-duality, Nucl. Phys. B 479 (1996), 243–259.
  • J. Simons, Minimal varieties in Riemannian manifolds, Ann. Math. 88 (1968), 62–105.
  • S. T. Yau, Submanifolds with constant mean curvature I, Amer. J. Math. 96(1974), 346–366.